Linear Programs and Convex Hulls Over Fields of Puiseux Fractions

Michael Joswig, Georg Loho, Benjamin Lorenz, Benjamin Schröter. Linear Programs and Convex Hulls Over Fields of Puiseux Fractions. In Ilias S. Kotsireas, Siegfried M. Rump, Chee K. Yap, editors, Mathematical Aspects of Computer and Information Sciences - 6th International Conference, MACIS 2015, Berlin, Germany, November 11-13, 2015, Revised Selected Papers. Volume 9582 of Lecture Notes in Computer Science, pages 429-445, Springer, 2015. [doi]

@inproceedings{JoswigLLS15,
  title = {Linear Programs and Convex Hulls Over Fields of Puiseux Fractions},
  author = {Michael Joswig and Georg Loho and Benjamin Lorenz and Benjamin Schröter},
  year = {2015},
  doi = {10.1007/978-3-319-32859-1_37},
  url = {http://dx.doi.org/10.1007/978-3-319-32859-1_37},
  researchr = {https://researchr.org/publication/JoswigLLS15},
  cites = {0},
  citedby = {0},
  pages = {429-445},
  booktitle = {Mathematical Aspects of Computer and Information Sciences - 6th International Conference, MACIS 2015, Berlin, Germany, November 11-13, 2015, Revised Selected Papers},
  editor = {Ilias S. Kotsireas and Siegfried M. Rump and Chee K. Yap},
  volume = {9582},
  series = {Lecture Notes in Computer Science},
  publisher = {Springer},
  isbn = {978-3-319-32858-4},
}